# SDR SIMA20190521003

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,300 hours, 32,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 4391436 ITEM 2" SEE ITEM 1 LOGPAGE 4391435FOUND DAMAGE BETWEEN FRAME 61-64 AND STRINGER 19L AND 20L. MULTIPLE DENTS AND SCRATCHES NOTED. INSPECTED AND FOUND INTERNAL STRUCTURE TO BE A SERVICEABLE CONDITION . MAJOR REPAIR-C/A-REPAIRED DAMAGED FUSELAGE SKIN BETWEEN FRAMES 61-64 AND STR 19L-20L IAW ERS EM-53MR-3791.
